MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 70 yo male patient, initial left knee implanted in january 2021, returned to the surgeon with pain and swelling.Recent x-rays revealed a significant asymmetry between the image taken on the right side in 2021 and the one taken on the left side last week.Currently, the patient is on the waiting list for a revision and is hopeful that only the insert will need to be replaced.The surgeon, following two issues of the same nature occurring in a short period, wants to investigate the causes leading to the premature wear of the polyethylene.X-rays were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: (b)(4) - 02-010-01-0235 - logic femoral ps cem left sz 3.5 (b)(4) - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t (b)(4) - 200-02-35 - three peg patella 35mm (b)(4) - a10012 - gps implant kit v2 additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Further review determined this case is a duplicate case and the event has been reported under mdr#1038671-2024-01487.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18735780
Report Number1038671-2024-00260
Device Sequence Number20402218
Product Code JWH
UDI-Device Identifier10885862173591
UDI-Public10885862173591
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 9MM
Device Catalogue Number02-012-44-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale